# SDR MWEA011472

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046501
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER AFT STOP FITTING TO PAN ATTACH FITTING CRACKED  --  REMOVED, LOCATED, DRILLED AND INSTALLED STOP FITTING.
